# SDR ASAA2021041034546

- Difficulty date: April 10, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 45,090 hours, 13,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF T/C 78233008 EMERGENCY LIGHTS OPS CHECK AISLE LIGHTS FROM ROW 5 ABC TO 15 ABC AND LH FWD OVERWING EXIT OUTSIDE LIGHT ARE INOP. AISLE LIGHTS ARE AT STA 500A, 500E, 500I LBL30 AND OUTSIDE LIGHT AT STATION 608 LBL 74. GROUNDED - YES. REPLACED EMERGENCY EXIT LIGHTS POWER SUPPLY WITH BATTERY PACK PER B737-800 AMM 33-51-06-960-806. OPS TEST SAME, OPS TEST IS GOOD. ALSO USED B737-800 WDM 33-51-12.
